MAUDE Adverse Event Report: CC HSING COMPANY LIMITED DRIVEMEDICAL F22 ROLLATOR, TALL, GREY; WALKER, MECHANICAL

CC HSING COMPANY LIMITED DRIVEMEDICAL F22 ROLLATOR, TALL, GREY; WALKER, MECHANICAL
Model Number GV974GY-T
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Dislocation (2374)
Date of Event 07/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user's daughter, who reported that a wheel came off during use causing the end user to fall and sustain a broken and dislocated shoulder.Drive devilbiss evaluated the rollator and confirmed the detached wheel.Upon further inspection it was discovered that the housing for the screw on the front fork was stripped, most likely due to overtightening of the screw during maintenance, therefore creating a weak bond between the screw and the front fork.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVEMEDICAL F22 ROLLATOR, TALL, GREY
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
CC HSING COMPANY LIMITED
no.1,benting, bentsuo villge
sikao township, jiayi county
chiayi, 62348
TW  62348
MDR Report Key22665403
Report Number2438477-2025-00035
Device Sequence Number3702382
Product Code ITJ
UDI-Device Identifier00822383964157
UDI-Public(01)00822383964157
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2025
Report Date (Section F) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGV974GY-T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2025
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/04/2025
Device Age4 YR
Event Location Home
Date Report to Manufacturer07/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale
Patient Weight84 KG
Date Report Sent to FDA07/30/2025